# SDR AWXA9500335

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuses
- Part number: 276005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENACNE CHECK, FOUND FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 16 THROUGH ROW 20.  STRAIGHTENED BENT PINS ON CONNECTOR D3688 AND REPLACED THREE FUSES IN EMERGENCY CHARGERS M1197 AND M1137.  OPS CHECK GOOD.  (M)
